# SDR CALA2017090803093

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 78,708 hours, 25,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARMED ESCAPE SLIDE WARNING RIBBON WILL NOT SNAP,  REPLACED THE RIBBON AND ADJUSTED THE SNAP. OPS CHECKED GOOD.
